Universal Journal of Mathematics (UJM) is an International, open access, peer reviewed, online journal. The journal welcomes the submission of manuscripts that meet the general criteria of significance and scientific preeminence in all areas of theoretical, experimental and applied UJM.
|Want to submit an article?|
|Please find all necessary information here: Author Guidelines|
Proposed Time Schedule
. Submission deadline: OPEN
· Notification: By 1-3 weeks of submission
· Publication date: Journal items can be published collectively/individually as soon as they are ready.
Method 1 (Recommended): Register at "Our Online Article Processing System" by clicking here -> Register then submit your paper by clicking-> New Submission link in your "User Home".
Method 2 (Alternate): You can directly mail your paper at or .
Paper TemplatePublication of any articles/ manuscript in UJM requires strict conformance to the paper template. The camera-ready paper template can be downloaded from this link.
Vol 2, No 2 (2016): UJM
Table of Contents
Thiruniraiselvi N, M A Gopalan, S Vidhyalakshmi, V Premalatha, A Rukmani